Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 95, NWS La Crosse, WI

July 6, 2008Floyd County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 6, 2008, 6:13 PM CDT for Floyd County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2008, 6:13 PM CDT (23:13 UTC)
Expired
Jul 6, 2008, 7:00 PM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Floyd County, IA

The radar

The La Crosse radar (KARX), 159 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-442 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 062313
SVRARX
IAC067-070000-
/O.NEW.KARX.SV.W.0095.080706T2313Z-080707T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
613 PM CDT SUN JUL 6 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 700 PM CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  COUNTY ROADS B 60 AND T 18...OR 17 MILES WEST OF CHARLES CITY...   
  MOVING EAST AT 30 MPH. WIND GUSTS TO 60 MPH WERE MEASURED IN       
  EASTERN CERRO GORDO COUNTY AT 6 PM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARBLE ROCK AROUND 620 PM...
  RUDD AND COUNTY ROADS 147 AND T 34 AROUND 625 PM...
  ROSEVILLE AND OAKWOOD AROUND 630 PM...
  FLOYD CROSSING AND POWERSVILLE AROUND 635 PM...
  FLOYD AND COUNTY ROADS B 60 AND T 64 AROUND 640 PM...
  CHARLES CITY AND HOWARDVILLE AROUND 645 PM...
  

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

LAT...LON 4321 9304 4322 9257 4291 9256 4291 9265
      4290 9302 4291 9303
TIME...MOT...LOC 2313Z 251DEG 26KT 4298 9295

$$

BINAU
3 follow-up statements
000 
WWUS53 KARX 062323
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SUN JUL 6 2008

IAC067-070000-
/O.CON.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
622 PM CDT SUN JUL 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FLOYD COUNTY...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MARBLE ROCK...OR 11 MILES SOUTHWEST OF CHARLES CITY...MOVING
EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKWOOD AND FLOYD CROSSING AROUND 630 PM...
  FLOYD AND POWERSVILLE AROUND 635 PM...
  CHARLES CITY AND COUNTY ROADS B 60 AND T 64 AROUND 640 PM...
  MIDWAY AND CARRVILLE AROUND 645 PM...
  BUNNS WOODS COUNTY PARK AND COLWELL AROUND 650 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF 
WATER ON ROADWAYS AND LOCALIZED FLOODING. AN URBAN AND SMALL STREAM 
FLOOD ADVISORY IS ALSO IN EFFECT. 

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4321 9304 4322 9257 4291 9256 4291 9265
      4290 9302 4291 9303
TIME...MOT...LOC 2322Z 264DEG 26KT 4299 9284

$$

BINAU
000 
WWUS53 KARX 062337
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT SUN JUL 6 2008

IAC067-070000-
/O.CON.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
637 PM CDT SUN JUL 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR FLOYD COUNTY...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ROSEVILLE...OR 6 MILES WEST OF CHARLES CITY...MOVING NORTHEAST
AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLOYD CROSSING AND COUNTY ROADS B 20 AND T 26 AROUND 645 PM...
  FLOYD CROSSING AROUND 650 PM...
  CHARLES CITY AND FLOYD AROUND 655 PM...
  COLWELL COUNTY PARK AND IDLEWILDE STATE PARK AROUND 700 PM...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF 
WATER ON ROADWAYS AND LOCALIZED FLOODING. AN URBAN AND SMALL STREAM 
FLOOD ADVISORY IS ALSO IN EFFECT.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4321 9304 4322 9257 4293 9256 4293 9274
      4295 9295
TIME...MOT...LOC 2337Z 224DEG 15KT 4305 9279

$$

BINAU
000 
WWUS53 KARX 062358
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
657 PM CDT SUN JUL 6 2008

IAC067-070007-
/O.EXP.KARX.SV.W.0095.000000T0000Z-080707T0000Z/
FLOYD IA-
657 PM CDT SUN JUL 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRES AT 700 PM
CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER 
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. WINDS OF 40 TO 45 MPH 
WERE REPORTED ACROSS FLOYD COUNTY IN A FEW LOCATIONS AS THE STORM 
BEGAN TO WEAKEN.

TORRENTIAL RAINFALL IS STILL LIKELY ACROSS THE COUNTY. AN URBAN AND 
SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4321 9304 4322 9257 4293 9256 4293 9274
      4295 9295
TIME...MOT...LOC 2357Z 224DEG 15KT 4311 9271

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 6, 3:16 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT SUN JUL 6 2008

.SHORT TERM...THROUGH TUESDAY NIGHT

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD.

SURFACE ANALYSIS THIS AFTERNOON SHOWS A WEAK COLD FRONT EXTENDING
FROM THE MINNESOTA ARROWHEAD INTO NORTHWEST KANSAS. LOCAL AND
REGIONAL RADARS SHOW SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF
THE FRONT FROM NORTHEAST WISCONSIN INTO NEBRASKA.

LATEST SET OF MODEL RUNS CONTINUE TO OFFER A WIDE VARIETY OF
SOLUTIONS LEADING TO THE CONTINUATION OF THE LOW CONFIDENCE FORECAST.

CURRENT EXPECTATIONS ARE THAT THE FRONT WILL CONTINUE TO SLOWLY
SAG SOUTHEAST INTO THE REGION OVERNIGHT. WEAK SHORT WAVE TROUGH
OVER NEBRASKA WILL CONTINUE TO MOVE EAST ACROSS IOWA INTO ILLINOIS
OVERNIGHT. EXPECTING THE LOW LEVEL JET/MOISTURE TRANSPORT TO
INCREASE AND FOCUS ON THE FRONT AHEAD OF THE SHORT WAVE TROUGH
OVER IOWA. THIS SHOULD HELP THE CURRENT ACTIVITY OVER NEBRASKA AND
IOWA DEVELOP INTO A MCS AND TRACK MAINLY ACROSS CENTRAL IOWA.
HOWEVER...THE CORFIDI VECTORS FROM THE NAM SUGGEST A SLIGHT NORTH
OF EAST MOVEMENT WHICH MAY BRING THE NORTHERN PART OF THE MCS INTO
THE SOUTHERN PARTS OF THE FORECAST AREA. HAVE THUS CONTINUED THE
GENERAL CHANCE POPS AHEAD OF THE FRONT THIS EVENING THEN GOING TO
LIKELY ACROSS THE SOUTH WITH THE MCS.

REMAINS OF THE MCS MAY STILL BE OVER THE SOUTHERN PARTS OF THE
AREA MONDAY MORNING AND HAVE PLACED THE HIGHEST CHANCE POPS THERE.
THE ACTIVITY MONDAY AFTERNOON SHOULD START TO FOCUS MORE TO THE
WEST AHEAD OF THE APPROACHING LONG WAVE TROUGH AND THE NEXT SHORT
WAVE TROUGH. BY LATE AFTERNOON...THE LOW LEVEL JET/MOISTURE
TRANSPORT WILL START TO INCREASE WITH THE NAM FOCUSING THIS ON THE
FORECAST AREA. ALL THE MODELS SHOW A GENERAL INCREASE IN THE
COVERAGE DURING THE AFTERNOON AND HAVE DONE LIKEWISE WITH THE
POPS. UNTIL THE MODELS START TO SHOW MORE CONSISTENCY IN THIS
PATTERN...HAVE STAYED WITH CHANCE POPS. STILL A SMALL THREAT FOR
SEVERE WEATHER DURING THE AFTERNOON AS ML CAPES BUILD TO AROUND
1500 J/KG. ALL THE SHEAR WILL REMAIN IN THE 0-3KM LAYER AND SHOULD
BE 20 TO 25 KNOTS. ENOUGH COOLING ALOFT SHOULD OCCUR WITH THE
APPROACH OF THE UPPER LEVEL TROUGH TO SUPPORT SOME HAIL PRODUCTION
AND THERE WILL BE A MARGINAL WIND THREAT AS WELL.

ANOTHER MCS IS EXPECTED TO DEVELOP MONDAY NIGHT BUT LOTS OF
QUESTIONS WHERE THIS WILL GO. BOTH THE 06.12Z NAM AND GFS CONTINUE
TO STRENGTHEN THE LOW LEVEL JET AND AHEAD OF A SURFACE LOW. THE
MODELS NOW SHOW THIS TRACKING FROM CENTRAL MINNESOTA INTO NORTHERN
WISCONSIN INSTEAD OF ACROSS IOWA AS THE 05.12Z MODELS INDICATED.
THE 06.00Z ARW WRF MODEL ALSO SHOWED THE SURFACE LOW ACROSS
MINNESOTA AND WISCONSIN WITH ALL THREE MODELS INDICATING THE
HEAVIEST QPF NORTH OF THE FORECAST AREA. HOWEVER...THE BEST UPPER
LEVEL DIVERGENCE REMAINS ACROSS THE SOUTHERN PART OF THE FORECAST
AREA INTO NORTHERN ILLINOIS. AS THE ACTIVITY DEVELOPS MONDAY
AFTERNOON OVER THE AREA...EXPECTING IT TO CONTINUE TO INCREASE IN
COVERAGE AND THEN TRACK EAST/NORTHEAST WITH THE CORFIDI VECTORS
STAYING UNDER THE BEST DIVERGENCE ALOFT. THIS AGREES WELL WITH THE
LATEST QPF GUIDANCE FROM HPC. THIS ACTIVITY SHOULD THEN MOVE EAST
OF THE AREA TUESDAY AND HAVE TRENDED DOWN TO SLIGHT CHANCE POPS BY
AFTERNOON AND DROPPED THE POPS FOR TUESDAY EVENING.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

MEDIUM RANGE MODELS IN DECENT AGREEMENT THROUGH MUCH OF THE PERIOD
BUT START TO DIVERGE TOWARD NEXT WEEKEND WHEN THE NEXT RAIN CHANCES
COME INTO THE FORECAST. UPPER LEVEL PATTERN EARLY IN THE PERIOD WILL
BE NOTED BY ZONAL FLOW OR WEAK RIDGING AS AN UPPER LEVEL LOW
DEVELOPS OVER SOUTHWEST CANADA. MODELS DIFFER ON HOW FAST THIS UPPER
LEVEL LOW AND LONG WAVE TROUGH WILL PROGRESS TO THE EAST WITH THE
05.12Z ECMWF BEING SLOWER THAN THE OPERATIONAL 06.06Z GFS AND ITS
06.00Z ENSEMBLE MEMBERS. THE ECMWF IS MORE AGGRESSIVE DEVELOPING
RAIN IN THE RETURN FLOW THURSDAY NIGHT AND FRIDAY AHEAD OF THE
APPROACHING SURFACE COLD FRONT ACROSS NORTHERN WISCONSIN INTO
SOUTHERN CANADA. STAYED WITH A DRY FORECAST FOR THURSDAY NIGHT BUT
DID SOME LOW CHANCE POPS IN FOR FRIDAY ACROSS THE FAR NORTH. MODEL
DIFFERENCES WITH THE TIMING OF THE UPPER LEVEL SYSTEM AND SURFACE
COLD FRONT THEN RESULT IN CHANCE POPS BEING INCLUDED FOR THE
REMAINDER OF THE PERIOD.

&&

.AVIATION...

A FRONTAL BOUNDARY WILL CONTINUE TO SINK SLOWLY SOUTHEAST INTO THE
AREA TONIGHT AND THEN BECOME NEARLY STATIONARY FROM NORTHEAST WI
THROUGH SOUTHEAST MN LATE TONIGHT THROUGH MONDAY MORNING. FORECAST
MODELS CONTINUING TO SHOW SCATTERED PRECIPITATION ALONG THE FRONTAL
BOUNDARY THIS AFTERNOON THROUGH THE OVERNIGHT HOURS...BUT QUESTIONS
REMAIN AS TO HOW WIDESPREAD SHRA/TS DEVELOPMENT WILL BECOME. HAVE
OPTED TO CARRY VCSH AND CB IN THE CLOUD GROUPING AT KRST/KLSE TAF
SITES UNTIL CONFIDENCE INCREASES. OTHERWISE...VFR CONDITIONS
EXPECTED THROUGH THIS EVENING. WITH THE FRONTAL BOUNDARY BECOMING
NEARLY STATIONARY OVERHEAD LATER TONIGHT THROUGH MONDAY
MORNING...WINDS WILL BECOME LIGHT WITH A BUILD-UP OF LOW LEVEL
MOISTURE. THIS WILL LIKELY LEAD TO SOME MVFR VIS/CIGS AFTER 08Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Jul 6, 5:01 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT SUN JUL 6 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-071000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
501 PM CDT SUN JUL 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF THE AREA OVERNIGHT...
WITH THE MAIN THREAT BEING TORRENTIAL RAINFALL RATES...AND LESSER
THREATS OF LARGE HAIL AND DAMAGING WIND GUSTS. WHILE MANY AREAS
WILL SEE THUNDERSTORMS DURING THE NIGHT...THE BEST CONCENTRATION OF
STORMS WILL BE SOUTH OF INTERSTATE 90...AND MORE SPECIFICALLY OVER
NORTHEAST IOWA INTO EXTREME SOUTHWEST WISCONSIN. THESE AREAS STAND TO
SEE THE GREATEST POTENTIAL FOR HEAVY RAIN...AND LOCALIZED FLOODING.
SHORT TERM RUNOFF ISSUES WILL LIKELY BE THE MOST PRESSING PROBLEM...
WITH VERY HIGH RAINFALL RATES BRINGING UP TO AN INCH OR TWO OF
RAINFALL IN AN HOURS TIME IN SOME LOCATIONS. STREET FLOODING...
FLOODING OF SMALL STREAMS...AND POORLY DRAINED AREAS WILL BE
SUSCEPTIBLE. THESE THREATS WILL CONTINUE THROUGH MUCH OF THE NIGHT
FOR ANY THUNDERSTORM...BUT AGAIN...ESPECIALLY AREAS SOUTH OF
INTERSTATE 90 WHERE THE GREATEST COVERAGE OF STORMS WILL BE. IF A
HIGHER THREAT OF FLOODING DEVELOPS...A FLASH FLOOD WATCH MAY BE
NEEDED. THERE WILL BE LESSER THREATS OF A FEW DAMAGING WIND AND HAIL
REPORTS FROM THE STRONGEST STORMS...MAINLY THROUGH ABOUT MIDNIGHT
ACROSS THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STATIONARY FRONT WILL BE LOCATED ACROSS THE AREA FROM MONDAY
THROUGH MONDAY NIGHT...AND THEN THE FRONT WILL ONCE AGAIN MOVE
SOUTHEAST AS A COLD FRONT ON TUESDAY AND TUESDAY NIGHT.  THIS FRONT
WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. A FEW OF THESE
THUNDERSTORMS MAY BECOME SEVERE ON MONDAY AND MONDAY NIGHT. AT THIS
TIME...THE PRIMARY THREATS LOOK TO BE DAMAGING WINDS...LARGE HAIL...
AND HEAVY RAIN. THIS RAIN MAY CAUSE SOME FLOODING IF IT HAPPENS TO
MOVE REPEATEDLY ACROSS THE SAME AREAS OR THE RATE IS TOO MUCH FOR
URBAN AREAS TO HANDLE.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS FROM FRIDAY NIGHT
THROUGH SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER
ANY OF THESE THUNDERSTORMS WILL BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR LOCALIZED SEVERE WEATHER
THREATS THROUGH THE LATE EVENING HOURS FOR ANY STRONG STORMS. THE
BETTER CHANCES WILL BE SOUTH OF INTERSTATE 90. IN ADDITION...
RAINFALL REPORTS...AND ANY REPORTS OF WATER RUNOFF ISSUES...WOULD BE
GREATLY APPRECIATED FROM TONIGHT...THROUGH TUESDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

In the hours before

Local storm report, Jul 6, 12:33 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1233 PM CDT SUN JUL 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             LOYAL                   44.74N 90.50W
07/06/2008  E0.88 INCH       CLARK              WI   LAW ENFORCEMENT

&&

DAS
Local storm report, Jul 6, 1:25 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
125 PM CDT SUN JUL 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             5 E LOYAL               44.74N 90.39W
07/06/2008  E0.75 INCH       CLARK              WI   PUBLIC

1230 PM     HAIL             5 E LOYAL               44.74N 90.39W
07/06/2008  E0.75 INCH       CLARK              WI   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL NEAR THE INTERSECTION OF
            STATE ROAD 98 AND COUNTY ROAD Y.

&&

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:42 PM CDTAreal Flood AdvisoryARXFloyd3 hr
Jul 6, 6:46 PM CDTAreal Flood AdvisoryARXChickasaw92 min
Jul 6, 6:52 PM CDTAreal Flood AdvisoryARXMitchell87 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.